# SDR ABXA040340

- Difficulty date: September 21, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 62,132 hours, 58,731 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: 519486525
- Condition: Corroded
- Location: Wing Ctr Sec.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE CAP FS 618, LONGERON 30, HAD POPPED AND BULGING WEB SEEN FROM AFT SIDE.  REPAIRED AREA IAW REA D953-50780 MR.
